Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

28 Months off Benzos? What Should I do?


[bo...]

Recommended Posts

I'm 28 months off benzos, and while I can attest to some things getting better, I'm still generally miserable from day to day. The things that have gotten better is my sleep. I sleep about six hours a night and can nap. Occasionally, I get close to seven hours at night. Also, I don't feel the insane depression I felt in the first year off cold turkey, which was a suicidal despair I can't even describe. Most of you know it.

 

While sleep is so much better, since I used to sleep like 0-2 hours a night, I'm confused why I just don't feel better.

 

I have no energy or drive day to day and constantly feel like sleeping.

 

I feel no connection with people, especially not with family. Vision cuts me off from people. Brain cuts me off and head pain.

 

I'm constantly going from okay mood wise to raging pissed all the time. It's a scary uncontrollable rage that comes from the slightest stressor but feel constant a lot too.

 

I still have burning nerves in my body.

 

I don't take any meds at all and haven't for 28 months. I just don't know what I can do at this point. I'm so tired of all this.

Link to comment
Share on other sites

I should add to this that I've been functional throughout all this. Kept my job. Raised a child. Finished my master's. Sold a house and moved. Made two albums. Kept up with friends that can handle hearing about this.

 

I've lived pretty healthily too. Exercise. Drink lots of water. I don't eat super great, but at this point, I just don't really care anymore.

 

 

I suppose nobody wants to comment on my post. I should probably switch over to the protracted board with the others that didn't heal at this point who are four to six years off. I've been postponing it because I didn't want to be the type who would give up hope but I've had it with all this.

Link to comment
Share on other sites

Does your anger stem from anything or do you feel like it’s chemically induced and you have nothing to be angry about?
Link to comment
Share on other sites

[b0...]
I think your doing a lot better then you think man. You are functional which is good. You probably just need more time.
Link to comment
Share on other sites

Boom I feel you I really do. I’m hanging on for dear life right now. Just my kids paints gave me a horrible reaction today. Chemical sensitivity is what I’m dealing with now, and it’s worse than acute. I was on the protracted board for awhile but removed myself. It was too triggering for me. Don’t lose Hope even though it feels hard to be hopeful. Look at where you were a year ago, and look at the progress! You have come a long ways Boom.
Link to comment
Share on other sites

I have no functionally helpful input but I just wanted to say I hope the testosterone therapy works for you. I tend to agree with you on the stance that not all people just go to heal. Our bodies go through unimaginable stress on benzos and during withdrawal and it's not unthinkable that it damages some other systems which would need a little nudge after withdrawing.
Link to comment
Share on other sites

You've been more than just functional... wow at being able to get through this with such a busy life. I wonder if you're doing too much? Maybe it can't be helped? You sound like someone who could perhaps benefit from some alone time, if you can get it. An extended break. It kinda sounds like you're still in this sort of survival mode and I wonder how much of that is habitual by now.

 

I think you're in like a withdrawal-exaggerated rut. I would definitely change something up to try and break the cycle.

Link to comment
Share on other sites

My heart aches for you...you have such a good spirit and are suffering so much. Please don't lose heart. you've read those stories where some people just need a bit longer...I know you're thinking "why me?". I wish I had your answer. Know that we are with you in this.
Link to comment
Share on other sites

Have you thought about talking to your doc about natural testosterone booster? May at least help you in the energy area, and maybe in the gym which could just boost your overall well being?maybe? IDK?
Link to comment
Share on other sites

×
×
  • Create New...